# SDR ASAA2013112896561

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 26,583 hours, 8,077 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M60P04
- Part serial: GRTT8950
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 18,634 hours, 5,505 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NR 1 ENGINE FAIL & SOURCE OFF LIGHT ILLUMINATED, N2 OBSERVED TO DECREASE BELOW 35, AUTO-RELIGHT SUCCESSFUL AS ENGINE ACCELERATED TO IDLE BEFORE QRH SHUTDOWN PROCEDURE COULD BE COMPLETED, AFTER LANDING NR 1 ENGINE CONTROL LIGHT ILLUMINATED.  ACFT GROUNDED.  MULTIPLE TSRS ISSUED.  REPLACED NR 1 EEC 73-21-60-400.  OPS CHECKED GOOD IAW FADEC SYS TEST IAW AMM 73-21-700-802.  REPLACED FLIGHT DATA RECORDER IAW AMM 31-31-11-400.  OPS CK GOOD IAW SAME AMM.  REPLACED NR 1 ENG HMU IAW T/C N8473000 AND N8473001. FOUND NR 1 HMU FUEL SUPPLY TUBE CHAFED.  REPLACED FUEL TUBE REF AMM 73-11-01-400-801-F00, SUBTASK 73-11-01-420-007-F00.  REMOVED AND INSPECTED NR 1 ENG 5TH STAGE BLEED AIR CHECK VALVE, REF 36-11-02.  CHK VALVE IS GOOD IAW AMM 36-11-02-200-801. REINSTALLED CHK VALVE IAW AMM 36-11-02-400-801.  REPLACED NR 1 ENG TRANSIENT BLEED VALVE IAW AMM 75-23-01.  IDLE POWER LEAK CHECK AND ACTUATOR TEST NORMAL IAW AMM 71-00-00. 5TH STAGE BLEED AIR CHECK VALVE LEAK CHECK GOOD.  C/W FIM TASK 73-05 TASK 805 E(11) FUEL SHUT OFF VALVE TEST REF AMM 28-22-00-720-801.  TEST PASSED.  C/W FIM 73-05 TASK 805 E(8). CHECKED FUEL FILTER - NO CONTAMINATION.  REPLACED FUEL FILTER REF 73-11-06-400-801-F00.  ALL VSV HARDWARE CKS GOOD.  C/W TEST 12 ACTUATION TEST REF 71-00-00-700-802.  VSV OPERATES SMOOTHLY.  ACCOMP TEST 3A - IDLE POWER LEAK CK REF POWER PLANT TEST REF AMM 71-00-00-800-811-F00.  TEST 3A IAW AMM 71-00-00-700-801-F00.  NO LEAKS NOTED.   ACCOMP TEST IAW ASSURANCE CK REF 71-00-00-400-813, NR 1 ENG CK GOOD.
